Open Access

The martingale problem on an open subset of a Banach space


Full Text

Coming Soon.





Article Information

TitleThe martingale problem on an open subset of a Banach space
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 9-38
MathSciNet MR2094504
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Egbert Dettweiler, The martingale problem on an open subset of a Banach space, Methods Funct. Anal. Topology 10 (2004), no. 1, 9-38.


BibTex

@article {MFAT244,
    AUTHOR = {Dettweiler, Egbert},
     TITLE = {The martingale problem on an open subset of a Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {9-38},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=244},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues